Alert archive / Vermont / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Burlington, VT

July 21, 2022Caledonia County, Essex County, Orleans County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 21, 2022, 5:46 PM EDT for Caledonia County, Essex County, Orleans County, Vermont. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2022, 5:46 PM EDT (21:46 UTC)
Expired
Jul 21, 2022, 6:15 PM EDT
In force
29 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caledonia County, VT, Essex County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 132 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:55 PM EDTTSTM WND DMG1 Ese Island Pond, VT1 LARGE TREE DOWN ON LINES AND NUMEROUS OTHER SMALL LIMBS THROUGHOUT BRIGHTON STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 11:37 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS51 KBTV 212146
SVRBTV
VTC005-009-019-212215-
/O.NEW.KBTV.SV.W.0049.220721T2146Z-220721T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
546 PM EDT Thu Jul 21 2022

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Caledonia County in northeastern Vermont...
  Northeastern Orleans County in northeastern Vermont...
  Northern Essex County in northeastern Vermont...

* Until 615 PM EDT.

* At 546 PM EDT, a severe thunderstorm was located over Lewis, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Island Pond, Canaan, Brunswick, Bloomfield, Brighton, Norton,
  Averill, Ferdinand, Warren Gore, Warners Grant, Lewis, Averys Gore,
  Newark, Lemington, Morgan, Westmore, Charleston, Holland, Beecher
  Falls and Connor Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4501 7148 4500 7149 4500 7152 4499 7154
      4496 7151 4494 7152 4491 7149 4486 7155
      4484 7155 4482 7157 4479 7157 4475 7163
      4473 7162 4470 7202 4501 7190
TIME...MOT...LOC 2146Z 253DEG 36KT 4490 7175 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clay
1 follow-up statement
181 
WWUS51 KBTV 212214
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
614 PM EDT Thu Jul 21 2022

VTC005-009-019-212223-
/O.EXP.KBTV.SV.W.0049.000000T0000Z-220721T2215Z/
Caledonia VT-Orleans VT-Essex VT-
614 PM EDT Thu Jul 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALEDONIA...
NORTHEASTERN ORLEANS AND NORTHERN ESSEX COUNTIES WILL EXPIRE AT 615
PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Vermont.

LAT...LON 4501 7148 4500 7149 4500 7152 4499 7154
      4496 7151 4494 7152 4491 7149 4486 7155
      4484 7155 4482 7157 4479 7157 4475 7163
      4473 7162 4470 7202 4501 7190
TIME...MOT...LOC 2213Z 253DEG 36KT 4498 7139 

$$

Clay

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:25 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 21, 3:25 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
325 PM EDT Thu Jul 21 2022

.SYNOPSIS...
A weak front will cross the area this evening as scattered
storms, some locally severe, come to an end. High pressure
builds into the area for Friday into Saturday with warm to hot
weather continuing, but with less humid conditions expected. The
next chance of showers and storms arrives later Sunday and
especially Sunday night into Monday of early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...

*Severe Thunderstorm Watch in Effect until 800 pm for Clinton
 and Essex Counties in New York, and all of Vermont.

As of 325 PM EDT Thursday...Severe T-Storm Watch #479 continues
as of this writing, with scattered, locally strong to severe
storms still a possibility into late afternoon/early evening
from the Champlain Valley east. Please stay abreast of the
latest statements and/or warnings issued by NWS Burlington. By
early this evening, a weak front, really just a dewpoint
discontinuity with some low level convergence, will sag through
the area with the convective threat ending west to east. This
will set the stage for a partly cloudy/mostly clear, seasonably
mild night as surface high pressure noses east from the Ohio
Valley/Great Lakes states.

Seasonably warm to hot late July conditions continue tomorrow (max
T's 84 to 91), but much quieter weather is expected as afternoon
dewpoints lower into the 55 to 60 degree range, taking the edge off
the humidity and lowering overall heat indices. Then mainly clear
and calm Friday night as temperatures bottom out from 55 to 65 with
some slight variability.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 314 PM EDT Thursday...Upper level low will remain anchored over
southern Hudson Bay on Saturday, with zonal flow over our forecast
area. Overall, the day looks like a generally dry day with very
subtle height rises expected, but within the zonal flow regime we
can't rule out any shortwave energy rippling through that could
spark an isolated shower or thunderstorm or two. Temperatures will
be very warm again, with highs expected in mid to upper 80s in
higher elevations and upper 80s to low 90s in lower elevations.
Dewpoints will be in the low to mid 60s during the day, which will
keep heat indices generally below heat advisory criteria.

Saturday night, flow will turn from westerly to southwesterly as
narrow ridge of high pressure shifts to our east and a developing
low pressure system upstream moves through northern Michigan. Ahead
of the low, we'll see weak positive moisture/temperature advection
through the night which will create another night of sultry
overnight conditions with lows in the mid 60s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 314 PM EDT Thursday...Sunday morning, a moisture boundary will
move through and precipitable water values will climb to near 2.0
inches. The influx of moisture in combination with warm overnight
temperatures will setup an unstable environment by Sunday morning,
with models showing between 500 and 1000 J/kg CAPE by midday Sunday.
The general trend over the last 24 hours has been to slow the timing
of the front on Sunday, which equates to warmer temperatures during
the day, especially over the Champlain and Connecticut River Valleys
where highs will be in the low 90s and dewpoints in the mid 60s.
This keeps us just below heat advisory criteria, but if trends
continue we may come very close. As a cold front pushes through
late afternoon into evening, expect a line of showers and
thunderstorms to develop. All ingredients are present for some
severe weather, with ample moisture and instability, relatively
steep low-level lapse rates with dry low levels, and around 25 to 35
knots of 0-6 km shear. Main threats at this point look to be some
heavy rainers and some gusty to strong winds, especially over
Vermont.

The slower timing of the frontal passage means that associated rain
showers will linger into Monday morning...even potentially into
Monday afternoon. The slow-moving nature of the front will be due
to the boundary parallel flow that may not fully sweep the front
through our area until late Monday. While Monday does look a few
degrees cooler than the weekend, it still will be a warm day with
the cooler air not set to arrive until Tuesday now. Highs Monday
will be in the low to mid 80s for Vermont, mid to upper 70s for New
York. By Tuesday, highs area wide will be in the mid 70s to low 80s.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Through 18Z Friday...Mainly VFR through the period, with
exceptions between 18-23Z for restrictions to locally
strong/severe t-storms, mainly at KPBG and all VT terminals.
Cold front crossing the area during this time frame is sparking
current scattered, locally strong storms, with localized extreme
tuburlence, hail and strong/erratic wind gusts. Outside
convection, mainly scattered/broken cigs from 040-060 AGL with
winds south/southwesterly 8 to 18 kts and occnl gusts 20 to 30
kts, esp. at KMSS. After 00Z wx quiets down with light
south/southwest winds overnight into Friday as skies trend
mainly clr after 06Z.

Outlook...

Friday Night: VFR. NO SIG WX.
Saturday: VFR. Slight chance SHRA, Slight chance TSRA.
Saturday Night: VFR. Slight chance SHRA, Slight chance TSRA.
Sunday: VFR. Chance SHRA, Chance TSRA.
Sunday Night: Mainly VFR, with local MVFR possible. Likely SHRA,
Chance TSRA.
Monday: Mainly VFR, with local MVFR possible. Chance SHRA.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. NO SIG WX.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...Duell
LONG TERM...Duell
AVIATION...JMG
Hazardous weather outlook, Jul 21, 4:24 AM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
424 AM EDT Thu Jul 21 2022

NYZ026>031-034-035-087-VTZ001>011-016>021-220830-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
424 AM EDT Thu Jul 21 2022

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Tonight.

Continued heat concerns with heat index values 88-95 degrees, and
potential for strong, possibly severe, thunderstorms from late this
morning through the afternoon mainly in Vermont. Gusty winds and hail
will be main threats, but a rare tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Warm temperatures continue through the weekend with another round of
thunderstorms possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 21, 4:08 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Burlington VT
408 PM EDT Thu Jul 21 2022

VTZ002-003-005>007-016-017-212115-
Western Franklin VT-Caledonia VT-Eastern Chittenden VT-
Western Chittenden VT-Eastern Franklin VT-Orleans VT-Lamoille VT-
408 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of northern Lamoille,
northern Caledonia, Orleans, northeastern Chittenden and Franklin
Counties through 515 PM EDT...

At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairfield, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newport City, Enosburg Falls, Orleans, Derby Center, Charleston, Jay,
Newport Town, Jay In Franklin County, Cambridge, Montgomery Center,
Albany, Westford, Montgomery, St. Albans City, Fairfax, Troy,
Sheldon, Belvidere Center, Brownington Village and Enosburg.

This includes the following highways...
 Interstate 89 between mile markers 109 and 121.
 Interstate 91 between mile markers 156 and 177.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.

&&

LAT...LON 4500 7236 4501 7206 4476 7197 4459 7300
      4487 7318 4502 7278
TIME...MOT...LOC 2008Z 241DEG 33KT 4479 7290

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Clay
Special weather statement, Jul 21, 4:19 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Burlington VT
419 PM EDT Thu Jul 21 2022

NYZ034-035-VTZ009-011-018>020-212115-
Western Essex NY-Eastern Essex NY-Eastern Rutland VT-
Western Rutland VT-Western Windsor VT-Western Addison VT-
Eastern Addison VT-
419 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of southeastern Essex,
southwestern Addison, northern Rutland and northwestern Windsor
Counties through 515 PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Scaroon Manor Public Campground, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Middlebury, Rutland, Crown Point, Castleton, Cornwall, Sudbury,
Salisbury, Rutland City, Orwell, Benson, Chittenden, Fair Haven, West
Rutland, Whiting, Goshen, West Castleton, Hubbardton, Shoreham,
Ripton and Crown Point Center.

This includes Interstate 87 near mile marker 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and central and southern Vermont.

&&

LAT...LON 4358 7330 4360 7329 4363 7331 4362 7337
      4358 7339 4357 7341 4359 7343 4362 7342
      4364 7343 4377 7335 4381 7338 4377 7378
      4381 7379 4398 7347 4407 7296 4356 7286
      4356 7326
TIME...MOT...LOC 2019Z 247DEG 29KT 4376 7365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haynes
Special weather statement, Jul 21, 5:11 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Burlington VT
511 PM EDT Thu Jul 21 2022

VTZ007-008-010-212215-
Caledonia VT-Washington VT-Orange VT-
511 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of northern Orange,
southwestern Caledonia and southeastern Washington Counties through
615 PM EDT...

At 511 PM EDT, Doppler radar was tracking a strong thunderstorm over
E F Knapp State Airport, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Barre, Montpelier, Plainfield, Orange, Websterville, Topsham, Berlin,
Groton, Barre Town, Northfield Village, Topsham Four Corners,
Washington, Wells River Village, Ryegate, Northfield, Newbury, Barre
City, Newbury Village, Barnet and Williamstown.

This includes the following highways...
 Interstate 89 between mile markers 39 and 52.
 Interstate 91 between mile markers 104 and 118, and between mile
markers 120 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and northeastern Vermont.

&&

LAT...LON 4432 7203 4430 7204 4428 7207 4424 7205
      4419 7207 4413 7203 4411 7206 4410 7205
      4410 7203 4409 7205 4408 7203 4408 7204
      4406 7206 4405 7271 4423 7269 4438 7200
      4433 7199
TIME...MOT...LOC 2111Z 257DEG 21KT 4416 7257

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 5:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Burlington VT
514 PM EDT Thu Jul 21 2022

VTZ003-004-006-007-212215-
Essex VT-Caledonia VT-Orleans VT-Lamoille VT-
514 PM EDT Thu Jul 21 2022

...A strong thunderstorm will impact portions of eastern Lamoille,
northern Caledonia, Orleans and Essex Counties through 615 PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm over
Eden, moving northeast at 50 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newport City, Island Pond, Lyndon, Orleans, Derby Center, Greensboro,
Charleston, Newport Town, Westmore, Orleans Village, Glover,
Brownington, Albany, Burke, Brunswick, Sutton, Coventry, Barton, Troy
and Averill.

This includes Interstate 91 between mile markers 143 and 176.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.

&&

LAT...LON 4500 7154 4491 7149 4486 7155 4479 7157
      4475 7163 4464 7157 4454 7237 4499 7240
      4501 7148
TIME...MOT...LOC 2114Z 242DEG 44KT 4469 7250

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Clay
Local storm report, Jul 21, 5:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
519 PM EDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 S ORWELL              43.79N  73.30W
07/21/2022                   ADDISON            VT   TRAINED SPOTTER

            TREES DOWN ON ROUTE 22A

&&

EVENT NUMBER BTV2201744

JMG
Local storm report, Jul 21, 5:21 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 PM EDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     1 E ORWELL              43.80N  73.28W
07/21/2022                   ADDISON            VT   TRAINED SPOTTER

            POWERLINES DOWN ON ROUTE 73

&&

EVENT NUMBER BTV2201745

JMG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 11:12 AM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle48 min
Jul 21, 11:47 AM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille43 min
Jul 21, 12:01 PM EDTSpecial Weather StatementBTVLamoille, Orleans44 min
Jul 21, 12:09 PM EDTSpecial Weather StatementBTVWindsor51 min
Jul 21, 12:09 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orleans, Washington51 min
Jul 21, 12:29 PM EDTSevere Thunderstorm WarningBTVFranklin, Lamoille, Orleans36 min
Jul 21, 12:38 PM EDTSpecial Weather StatementBTVWindsor52 min
Jul 21, 12:51 PM EDTSpecial Weather StatementBTVChittenden, Lamoille54 min
Jul 21, 12:55 PM EDTSpecial Weather StatementBTVRutland50 min
Jul 21, 12:58 PM EDTTornado WarningBTVCaledonia, Essex, Orleans32 min
Jul 21, 1:12 PM EDTSpecial Weather StatementBTVWindsor48 min
Jul 21, 1:14 PM EDTSpecial Weather StatementBTVOrange31 min
Jul 21, 1:20 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor25 min
Jul 21, 1:27 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex, Orleans33 min
Jul 21, 1:40 PM EDTSpecial Weather StatementBTVOrange50 min
Jul 21, 1:42 PM EDTSpecial Weather StatementBTVWindsor48 min
Jul 21, 1:47 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex, Orange43 min
Jul 21, 2:03 PM EDTSpecial Weather StatementBTVOrleans57 min
Jul 21, 2:17 PM EDTSpecial Weather StatementBTVWindsor58 min
Jul 21, 2:25 PM EDTSpecial Weather StatementBTVEssex50 min
Jul 21, 2:31 PM EDTSevere Thunderstorm WarningBTVEssex44 min
Jul 21, 3:00 PM EDTSpecial Weather StatementBTVLamoille60 min
Jul 21, 3:31 PM EDTSpecial Weather StatementBTVChittenden, Lamoille44 min
Jul 21, 3:36 PM EDTSpecial Weather StatementBTVWashington54 min
Jul 21, 3:42 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Lamoille, Washington21 min
Jul 21, 4:00 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Washington60 min
Jul 21, 4:08 PM EDTSpecial Weather StatementBTVFranklin, Orleans67 min
Jul 21, 4:16 PM EDTSevere Thunderstorm WarningBTVCaledonia, Chittenden, Franklin, Lamoille, Orleans, Washington59 min
Jul 21, 4:19 PM EDTSpecial Weather StatementBTVAddison, Rutland56 min
Jul 21, 4:27 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Rutland, Windsor63 min
Jul 21, 5:11 PM EDTSpecial Weather StatementBTVWashington64 min
Jul 21, 5:14 PM EDTSpecial Weather StatementBTVEssex, Orleans61 min
Jul 21, 5:19 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Rutland, Washington, Windsor86 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.